MathSciNet Relay Station
MathSciNet bibliographic data
MR826486 (87g:42028) 42B20
Journé, Jean-Lin A covering lemma for product spaces. Proc. Amer. Math. Soc. 96 (1986), no. 4, 593–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement